MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA; J-PLASMA HAND PIECE

BOVIE MEDICAL CORPORATION J-PLASMA; J-PLASMA HAND PIECE
Catalog Number BVX-150-BPP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Necrosis (1971); Injury (2348); Patient Problem/Medical Problem (2688)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient returned to the doctors office for a follow up the next day, however the burn was not diagnosed until 3 days after the procedure, delaying treatment.Additionally, the patient had recently undergone another cosmetic procedure 4 months prior that likely contributed to the adverse event.
 
Event or Problem Description
Subdermal coagulation with renuvion was performed on patient's neck and lower jaw area following suction assisted liposuction.The patient had a burn resulting in necrotic tissue.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA HAND PIECE
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key8821210
Report Number3007593903-2019-00017
Device Sequence Number16962137
Product Code GEI
UDI-Device Identifier00607151011925
UDI-Public00607151011925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBVX-150-BPP
Device Lot Number0519C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age49 YR